# SDR 2WAA20170421003

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N808W
- Make and model: Doug MD 83
- Aircraft serial: 53044
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 833605
- Part serial: 1001
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMB WITH FLAPS/SLATS RETRACTED, SLAT DISAGREE LIGHT CAME ON WITH CORRESPONDING AURAL "SLAT OVERSPEED" WARNING ABOVE 280KTS.
